# SDR CALA2025020702245

- Difficulty date: February 5, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757224
- Aircraft serial: 27292
- Aircraft time: 114,584 hours, 25,000 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA.S REPORT SLIDE LT 1L WORKS FINE. DOOR 1R INOP .  REF LOG 3615 254. CHECKED SENSORS FOR SLIDE ARMING DOOR GIRT BAR ENGAGEMENT INDICATION REFERENCE: WDM 25-66-11 SENSORS CHECK GOOD. ACCOMPLISHED SYSTEM TEST  OF GIRT BAR MECHANISM FAILS AFTER MULTIPLE CHECKS FOUND FWD GIRT BAR CRANK NEEDS TO BE MANUALLY MOVED BY HAND TO TURN LIGHT ON FOR DOOR ARM. REQUIRES ADJUSTMENT - GIRT BAR MECHANISM REFERENCE: TASK 52-11-25-825-001. ITEM HAS HISTORY ON 11/17,12/29,12/30 FOR CLEANING NO HELP. PERFORMED R1 DOOR GIRT BAR LUBRICATION IAW MM:12-21-18-643-009. CYCLED DOOR SEVERAL TIMES, FWD GIRT BAR SLIDE MECHANISM NOW EXTENDS FULLY TO THE FLOOR. ARMED SLIDE SEVERAL TIMES. OPS CHECK GOOD.
